# SDR FDEA201901180171

- Difficulty date: January 18, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 53,271 hours, 27,683 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 72270320
- Part serial: 3503
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS 726  28-20  3775 18JAN19  MEM  OPEN  U  LOGPAGES:2958677  OPERATING IN MANUEL FUEL FEED PER THE MEL, CENTER  TANK PUMPS OFF, ECAM MEMO PAGE SHOWED CTR TANK  FEEDING. ON SCHEMATIC PAGE, CENTER TANK RIGHT PUMP DISPLAY SHOWS ON BUT FAULTED. (OF NOTE, DURING  PREFLIGHT, PRIOR TO THE DEFERRAL, WHEN BOTH CENTER TANK SWITCHES SHOWED FAULT, NO FUEL IN TANK, THE  LEFT CENTER PUMP WAS GREEN/OFF ON SCHEMATIC, R CENTER PUMP SHOWED ON AND FEEDING.) PULLED PUMP CONTROL CB'S L AND R, N58 AND M59, PER MOCC IN FLIGHT. INDICATIONS RETURNED TO PREVIOUS DESCRIPTION ON WHAT WE OBSERVED ON PREFLIGHT. REMOVED & REPLACED LT CTR TK LO LVL SENSOR IAW AMM 28-46-21-04. CW OPS CHECK REF AMM 28-46-00-05-02 WITH NO DEFECTS NOTED. AC OK FOR SERVICE.
